# SDR C2XA03CL189

- Difficulty date: November 18, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2051 THE CREW REPORTED THE RIGHT OVERWING EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT WING AFT EMERGENCY LIGHT.  OPERATIONAL CHECKS WERE GOOD.
